# SDR 05FDEA01070

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BETWEEN FR 60 AND FR 61 ON STR 50 RT HAS AREA OF CORROSION.  REMOVED FASTENERS AND REMOVED CORROSION FROM STG50 BETWEEN FR60 AND FR61 IAW A310-200 SRM 51-40-21 AND SRM 51-74-10; CHECKED LIMITS AND FOUND MATERIAL THICKNESS TO BE WITHIN LIMITS, TREATED, PRIMED, AND TOPCOATED AREA IAW A310-200 SRM 53-10-00 PG 123 ITEM NR4 AND SRM 51-23-10.  REF FEDEX EA 6-5310-88741 FOR APPROVAL FOR RETURN TO SERVICE.
